# SDR CALA9901285

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 827-892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 5L DENTED AT STA 827 AND BETWEEN STA 842 AND 892.  STRINGER REPAIRS WERE INSTALLED IAW SRM 53-00-03, FIGURE 201 AND 203.
